# SDR CALA2013072990029

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 23,585 hours, 23,585 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LT ENGINE START,  APU PRESSURE DROPPED TO ZERO.  REPLACED APU CHECK VALVE IAW MM 49-11-00. LEAK CHECKED, RAN ENGINES TWICE AT 5 MINUTE IDLE RUN VERIFIED NO EICAS MSGS, ALL INDICATIONS NORMAL.
